Active Ingredients (in each Lozenge): Benzocaine (6 mg), Dextromethorphan HBr (5 mg), Menthol (10 mg). Inactive Ingredients: Ascorbic Acid, FD&C Red No. 40, Flavor, Isomalt, Maltitol, Monoammonium Glycyrrhizinate, Propylene Glycol, Purified Water, Sodium Ascorbate, Sodium Bicarbonate, Sucralose.
Adults and Children Over 12 Years of Age: 2 lozenges every 4 hours - not to exceed more than 24 lozenges every 24 hours. Children 6 - 12 Years Old: 1 lozenge every 4 hours - not to exceed more than 12 lozenges every 24 hours. Children Under 6 Years of Age: Consult a physician. Store at room temperature. Protect from moisture. Check expiration date before using.
Medtech Products, Inc.
Irvington, NY 10533
Allergy Alert: Do not use this product if you have a history of allergy to local anesthetics such as procaine, butacaine, benzocaine or other caine anesthetics. Sore Throat Warning: Severe or persistent sore throat or sore throat that occurs with high fever, headache, nausea, and vomiting may be serious. Consult a physician promptly. Do not use more than 2 days or administer to children under 6 years of age unless directed by a physician. Do Not Use: this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains a MAOI, consult a health care professional before taking this product. This product for persistent or chronic cough such as occurs with smoking, asthma or emphysema, or if cough is accompanied by excessive phlegm (mucous) unless directed by a physician. When using this product do not exceed recommended dosage. Stop Use and Ask a Dentist or Doctor If: Sore mouth symptoms do not improve in 7 days; irritation, pain or redness persists or worsens; swelling, rash or fever develops; cough persists for more than 1 week, tends to recur, or is accompanied by high fever, rash or persistent headache. These could be signs of a serious condition. If pregnant or breast feeding, ask a health care professional before use. Keep out of reach of children. In case of overdose or accidental poisoning, get medical help or contact a Poison Control Center right away. Tamper Evident: Do not use if blister package with Chloraseptic name has been disturbed or opened.